HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Computer Science and Engineering >
CSE Journal/Magazine Articles >

Please use this identifier to cite or link to this item:
Title: The minimum distance of the duals of binary irreducible cyclic codes
Authors: Ding, Cunsheng
Helleseth, Tor
Niederreiter, Harald
Xing, Chaoping
Keywords: Binary codes
Cyclic codes
Dual codes
Error correction codes
Issue Date: 2001
Citation: IEEE transactions on information theory, v. 48, no. 10, Oct. 2002, p. 2679-2689
Abstract: Irreducible cyclic codes have been an interesting subject of study for many years. The weight distribution of some of them have been determined. In this paper, We determine the minimum distance and certain weights of the duals of binary irreducible cyclic codes. We show that the weight distribution of these codes is determined by the cyclotomic numbers of certain order. As a byproduct, we describe a class of double-error correcting codes.
Rights: © 2002 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE. This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.
Appears in Collections:CSE Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
010351201.pdf433KbAdobe PDFView/Open

Find published version via OpenURL Link Resolver

All items in this Repository are protected by copyright, with all rights reserved.